An Additive Reverse of the Cauchy-Bunyakovsky-Schwarz Integral Inequality

Full text for this resource is not available from the Research Repository.

Barnett, Neil S and Dragomir, Sever S (2008) An Additive Reverse of the Cauchy-Bunyakovsky-Schwarz Integral Inequality. Applied Math Letters, 21 (4). pp. 388-393. ISSN 0893-9659


An additive reverse inequality for the Cauchy–Bunyakovsky–Schwarz inequality is obtained. Some applications for the variance and moments of continuous random variables defined on finite intervals are also provided

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15205. cauchy–bunyakovsky–schwarz inequality, reverse inequalities, Lebesgue integral
Citations in Scopus 9 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login